# SDR CA991028061

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW31S444
- Condition: Sheared
- Location: Lt Engine
- Part time: 1,485 hours
- Component: TIO540J2BD
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FAILURE AT TURBOCHARGER MOUNT.  OPERATOR SUSPECTS IMPROPER INSTALLATION FROM OVERHAULER.
